I have been on Esgic for over 20 years and has saved my tension neck headaches. I went through a bout of rebound headaches about 15 years ago and haven't had a problem since. I know my grandmother was on it till she was 89 when she died of Parkinson's. Can I doctor just stop a medication because they feel you are on too many? I am currently on four different meds and two are daily. She wants me to see a neurologist which is expensive. Now what?
Yes, luvjam the doctor could stop any medication that they want but the least your doctor could do is taper you down off of it so you don't have to go through withdrawals. So this you should talk to the doctor and find out what is the alternative for you. Best of luck. Chuck1957
- Esgic Information for Consumers
- Esgic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Esgic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jun 2011 • 1 answer
Posted 18 Sep 2013 • 1 answer
Posted 12 Feb 2016 • 0 answers
Posted 18 Apr 2016 • 1 answer
Posted 17 Mar 2018 • 0 answers